# SDR HALA2019101100408

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 40,787 hours, 6,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT REMAIN ON IN ARMED POSITION, WILL NOT RESET.   PERFORMED OPERATIONAL CHECK OF MANUAL & AUTOMATIC EMERGENCY LIGHTS IAW AMM TASK 33-51. OPS NORMAL. ALSO PERFORMED BITE TEST OF EPSU CIDS 1 SYS. PER AMM 33-51. TEST OK. OK FOR SVC.
